# SDR DALA2019122657543

- Difficulty date: December 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT BS 287, LBL 86 ADJACENT TO L1 DOOR TEE SUPPORT FOUND CORROSION .   THE FLOORBEAM WAS REPAIRED IAW PRI583491-14 REV 0 .
